Takip et
Samer Al Ghour
Samer Al Ghour
just.edu.jo üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On two classes of soft sets in soft topological spaces
S Al Ghour, W Hamed
Symmetry 12 (2), 265, 2020
602020
On some generated soft topological spaces and soft homogeneity
S Al Ghour, A Bin-Saadon
Heliyon 5 (7), 2019
482019
Maximal soft compact and maximal soft connected topologies
S Al Ghour, ZA Ameen
Applied Computational Intelligence and soft computing 2022 (1), 9860015, 2022
362022
Strong form of soft semi-open sets in soft topological spaces
S Al Ghour
International Journal of Fuzzy Logic and Intelligent Systems 21 (2), 159-168, 2021
262021
The topology of θω-open sets
GS Al, B Irshedat
Filomat 31 (16), 5369-5377, 2017
252017
Cocompact open sets and continuity
S Al Ghour, S Samarah
Abstract and Applied analysis 2012 (1), 548612, 2012
222012
Certain covering properties related to paracompactness
S Al Ghour
University of Jordan, Amman, Jordan, 1999
211999
Weaker Forms of Soft Regular and Soft T2 Soft Topological Spaces
S Al Ghour
Mathematics 9 (17), 2153, 2021
192021
Soft ω*-paracompactness in soft topological spaces
S Al Ghour
International Journal of Fuzzy Logic and Intelligent Systems 21 (1), 57-65, 2021
192021
On homogeneity and homogeneity components in generalized topological spaces
S Al Ghour, A A Al-Omari, T Noiri
Filomat 27 (6), 1097–1105, 2013
192013
On θω continuity
S Al Ghour, B Irshidat
Heliyon 6 (2), 2020
172020
Boolean Algebra of Soft Q‐Sets in Soft Topological Spaces
S Al Ghour
Applied Computational Intelligence and Soft Computing 2022 (1), 5200590, 2022
162022
Omega open sets in generalized topological spaces
S Al Ghour, W Zareer
J. Nonlinear Sci. Appl 9 (5), 3010-3017, 2016
162016
Weakly b-I-open sets and weakly b-I-continuous functions
J Mustafa, S Al Ghour, K Al Zoubi
Ital. J. Pure Appl. Math. 30 (1), 23--32, 2013
162013
Some generalizations of minimal fuzzy open sets.
S Al Ghour
Acta Mathematica Universitatis Comenianae. New Series 75 (1), 107-117, 2006
152006
Homogeneity in fuzzy spaces
A Fora, S Al Ghour
Questions and Answers in General Topology 19 (2), 159-164, 2001
152001
Soft ωp-Open Sets and Soft ωp-Continuity in Soft Topological Spaces
S Al Ghour
Mathematics 9 (20), 2632, 2021
13*2021
On Soft Generalized ω-Closed Sets and Soft T1/2 Spaces in Soft Topological Spaces
S Al Ghour
Axioms 11 (5), 194, 2022
122022
Minimality and homogeneity in fuzzy spaces
S Al Ghour, A Fora
Journal of Fuzzy Mathematics 12 (3), 725-738, 2004
122004
Minimal soft topologies
ZA Ameen, S Al Ghour
New Mathematics and Natural Computation 19 (01), 19-31, 2023
112023
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20